10/1/10

+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++

Arghhhh!! Forgot to blog today!

In other news, picked up a new med today – you’re supposed to take it in the morning, so I haven’t yet – whose side effects listing advises I seek medical help right away if upon taking it I have “vomit that looks like coffee grounds”.

I’m not even sure what that would look like. Or feel like coming up…
+++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++++

Advertisements

5 responses to “10/1/10

  1. Hope the new med agrees with you given the side effects.

  2. Coffee grounds? Oh my hat!

  3. hmmm, hopefully there will be no crazy side affects and you shall skip and hop the day thru… hey, we can dream right!!… wanted to come by to say hello how are you doing…

  4. OMW…hope you’ll be ok my friend xx

  5. Fortunately, no coffee ground regurgitation today. Or of any kind. Thank you all for your concern; just thought it was funny.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s